# SDR 95ZZZX5754

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182
- Engine: Cont O470R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: SA539988
- Condition: Cracked
- Location: Intake
- Part time: 230 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER FAILED COMP. TEST.  INTAKE VALVE LEAK.  DEFECTIVE INTAKE VALVE HAD ONE-FOURTH OF FACE BURNED AND PITTED, AND A SMALL CRACK ACROSS THE FACE.  INTAKE VALVE MADE BY SUPERIOR AIR PARTS.
